Decompositions of saturated models of stable theories

Tom 191 / 2006

M. C. Laskowski, S. Shelah Fundamenta Mathematicae 191 (2006), 95-124 MSC: 03C45, 03C50. DOI: 10.4064/fm191-2-1

Streszczenie

We characterize the stable theories $T$ for which the saturated models of $T$ admit decompositions. In particular, we show that countable, shallow, stable theories with NDOP have this property.

Autorzy

  • M. C. LaskowskiDepartment of Mathematics
    University of Maryland
    College Park, MD 20742, U.S.A.
    e-mail
  • S. ShelahInstitute of Mathematics
    Hebrew University
    Jerusalem, Israel
    and
    Department of Mathematics
    Rutgers University
    New Brunswick, NJ 08903, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek